Havent posted for a while as everything seemed to be on the up. How wrong can you be when you have amd?
Had 12 Lucentis injections in my right eye a few years ago & the result was amazing. From the first one there was an improvement & the sight has been good apart from the grey blob from the dry amd creeping on.
The the left eye showed signs of wet so clinic started injections in that eye using Eyelea. Had the 9th injection 5 weeks ago & felt good as doctor said it was dry & if dry at my next appointment 3 months on i would not have an injection but would visit every 4 weeks from then on to keep monitoring. I asked why my distance vision was so bad now & short sight seemed to be having problems too. Doctor said the reading test & photos were good, so why is everything increasingly fuzzy? I can just about see without my glasses with a new lense that is supposed to help but doesnt seem to, just makes all a little bit less fuzzy.
Reading is no fun anymore & my Voluntary work is really suffering as i help process the donated books in a local charity shop. I have had to take steroids for a few months due to a kidney problem caused by pills for reflux but am gradually reducing these. Have been told that steroids can make cataracts worse faster so as i have cataracts too can this be what is causing the problem rather than the amd?
Has anyone else had anything like this happen? Any ideas or info appreciated please?